On Hankel Forms of Higher Weights: The Case of Hardy Spaces
Artikel i vetenskaplig tidskrift, 2010

In this paper we study bilinear Hankel forms of higher weights on Hardy spaces in several dimensions. (The Schatten class Hankel forms of higher weights on weighted Bergman spaces have already been studied by Janson and Peetre for one dimension and by Sundhall for several dimensions). We get a full characterization of Schatten class Hankel forms in terms of conditions for the symbols to be in certain Besov spaces. Also, the Hankel forms are bounded and compact if and only if the symbols satisfy certain Carleson measure criteria and vanishing Carleson measure criteria, respectively.

Bergman spaces

spaces

criteria

group

Mobius

Hankel forms

unitary representations

operators

Schatten-von Neumann classes

Besov spaces

Hardy

transvectants

Författare

Marcus Sundhäll

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Edgar Tchoundja

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Canadian Journal of Mathematics

0008-414X (ISSN) 1496-4279 (eISSN)

Vol. 62 2 439-455

Ämneskategorier

Matematik

DOI

10.4153/CJM-2010-027-8